# SDR DALA2023032702362

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CRACK ON STRAP OF FLOOR BEAM STA740 RBL 28 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00388 STRAP OF FLOOR BEAM STA740 RBL 28 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2686257)
